# SDR 9JLA2012032806316

- Difficulty date: March 28, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N800FL
- Make and model: Raythn HAWKER800
- Aircraft serial: 258005
- Aircraft time: 11,852 hours, 9,730 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2C402
- Part serial: 1AT5
- Condition: Failed
- Location: Rt Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE RT WING FUEL BOOST PUMP FAILED.  THE FAILED FUEL BOOST PUMP WAS INSTALLED 8 MONTHS PRIOR AND LASTED ONLY 283.5 HRS AND WAS O/H.
